# SDR 06FDEA1667

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 35,494 hours, 7,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AT FWD LWR SIDE FOUND CHAFED. DOOR CUTOUT AT FWD LWR SIDE CHAFE SMOOTHENED AS PER   SRM 53-50-00   VOLUME I FIGURE 16.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
